# SDR RAIA00501063

- Difficulty date: January 17, 2005
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 15,121 hours, 14,417 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

PVD - THUMBING NOISE COMING FROM NOSE GEAR, REPORT RIGHT NOSE TIRE ANGLED.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES, INSPECTED AND FOUND NR 2 BEARING FAILURE.
